Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have diarrhea for 3 weeks. Please suggest

I have had diarrhea for around 3 weeks now, I have no other symptoms, no fever or anything like that. Once in a while I will get a little crampy but nothing horrible. It happens from the moment I get up in the morning, its the first thing I have to do, and it continues all day. It is very disrupting and I know I should probably go in but I do not like going into the doctor for nothing...any advice would be appreciated.
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.You have to visit a doctor.The reason for this increase frequency is important to know.Please go for stool test and blood counts,this will give some clue to the cause.There are possibility of some infection or indigestion,in any case 3 weeks is pretty long time.This can lead to deficiency of nutrients in your body if proper care is not taken,take more of liquids and light diet.
wishing you good health.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor